bibtype |
J -
Journal Article
|
ARLID |
0410690 |
utime |
20240103182232.3 |
mtime |
20060210235959.9 |
title
(primary) (eng) |
Generalized medians |
specification |
|
serial |
ARLID |
cav_un_epca*0256642 |
ISSN |
0165-0114 |
title
|
Fuzzy Sets and Systems |
volume_id |
124 |
volume |
2 (2001) |
page_num |
59-64 |
publisher |
|
|
keyword |
aggregation operator |
keyword |
Choquet integral |
keyword |
median |
author
(primary) |
ARLID |
cav_un_auth*0015561 |
name1 |
Calvo |
name2 |
T. |
country |
ES |
|
author
|
ARLID |
cav_un_auth*0101163 |
name1 |
Mesiar |
name2 |
Radko |
institution |
UTIA-B |
full_dept |
Department of Econometrics |
fullinstit |
Ústav teorie informace a automatizace AV ČR, v. v. i. |
|
COSATI |
12A |
cas_special |
project |
project_id |
GA402/99/0032 |
agency |
GA ČR |
ARLID |
cav_un_auth*0009169 |
|
research |
AV0Z1075907 |
abstract
(eng) |
Distance aggregation operators are introduced. In the case of singleton based distance, a well-known class of k-medians is recovered. For interval based distance, characterizationn of (p,r)-distance aggregation operators is given in general, as well as for idempotent operators. |
RIV |
BA |
department |
E |
permalink |
http://hdl.handle.net/11104/0130778 |
ID_orig |
UTIA-B 20010159 |
arlyear |
2001 |
mrcbU63 |
cav_un_epca*0256642 Fuzzy Sets and Systems 0165-0114 1872-6801 Roč. 124 č. 2 2001 59 64 Elsevier |
|